# SDR MALA040314

- Difficulty date: April 2, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY EXIT COVER FOUND LAYING ON SEAT.  MX RESAFTIED COVER SECURELY.
